Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The topology of nilpotent representations in reductive groups and their maximal compact subgroups

Maxime Bergeron

Geometry & Topology 19 (2015) 1383–1407
Bibliography
1 A Ádem, F R Cohen, Commuting elements and spaces of homomorphisms, Math. Ann. 338 (2007) 587 MR2317932
2 M Bergeron, L Silberman, A note on nilpotent representations, arXiv:1501.04357
3 A Borel, Linear algebraic groups, Graduate Texts in Mathematics 126, Springer (1991) MR1102012
4 A Borel, R Friedman, J W Morgan, Almost commuting elements in compact Lie groups, Mem. Amer. Math. Soc. 747, Amer. Math. Soc. (2002) MR1895253
5 M Brion, Introduction to actions of algebraic groups, Les cours du CIRM 1, CIRM (2010) 1
6 J Dixmier, W G Lister, Derivations of nilpotent Lie algebras, Proc. Amer. Math. Soc. 8 (1957) 155 MR0083101
7 J L Dyer, A nilpotent Lie algebra with nilpotent automorphism group, Bull. Amer. Math. Soc. 76 (1970) 52 MR0249544
8 C Florentino, S Lawton, The topology of moduli spaces of free group representations, Math. Ann. 345 (2009) 453 MR2529483
9 C Florentino, S Lawton, Topology of character varieties of abelian groups, Topology Appl. 173 (2014) 32 MR3227204
10 J M Gómez, A Pettet, J Souto, On the fundamental group of $\mathrm{Hom}(\mathbb{Z}^k,G)$, Math. Z. 271 (2012) 33 MR2917131
11 R Grone, C R Johnson, E M Sa, H Wolkowicz, Normal matrices, Linear Algebra Appl. 87 (1987) 213 MR878679
12 R A Horn, C R Johnson, Matrix analysis, Cambridge Univ. Press (1990) MR1084815
13 L C Jeffrey, Flat connections on oriented $2$–manifolds, Bull. London Math. Soc. 37 (2005) 1 MR2105813
14 V G Kac, A V Smilga, Vacuum structure in supersymmetric Yang–Mills theories with any gauge group, from: "The many faces of the superworld" (editor M Shifman), World Sci. Publ. (2000) 185 MR1885976
15 G Kempf, L Ness, The length of vectors in representation spaces, from: "Algebraic geometry" (editor K Lønsted), Lecture Notes in Math. 732, Springer, Berlin (1979) 233 MR555701
16 S Lojasiewicz, Ensembles semi-analytiques, preprint (1965)
17 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc. 336, Amer. Math. Soc. (1985) MR818915
18 D Luna, Sur certaines opérations différentiables des groupes de Lie, Amer. J. Math. 97 (1975) 172 MR0364272
19 D Luna, Fonctions différentiables invariantes sous l'opération d'un groupe réductif, Ann. Inst. Fourier (Grenoble) 26 (1976) 33 MR0423398
20 G D Mostow, Self-adjoint groups, Ann. of Math. 62 (1955) 44 MR0069830
21 M S Narasimhan, C S Seshadri, Holomorphic vector bundles on a compact Riemann surface, Math. Ann. 155 (1964) 69 MR0166799
22 A Neeman, The topology of quotient varieties, Ann. of Math. 122 (1985) 419 MR819554
23 A L Onishchik, È B Vinberg, Lie groups and algebraic groups, Springer Series in Soviet Mathematics, Springer, Berlin (1990) MR1064110
24 A Pettet, J Souto, Commuting tuples in reductive groups and their maximal compact subgroups, Geom. Topol. 17 (2013) 2513
25 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 68, Springer (1972) MR0507234
26 R W Richardson, Conjugacy classes of $n$–tuples in Lie algebras and algebraic groups, Duke Math. J. 57 (1988) 1 MR952224
27 R W Richardson, P J Slodowy, Minimum vectors for real reductive algebraic groups, J. London Math. Soc. 42 (1990) 409 MR1087217
28 G W Schwarz, The topology of algebraic quotients, from: "Topological methods in algebraic transformation groups" (editors H Kraft, T Petrie, G W Schwarz), Progr. Math. 80, Birkhäuser (1989) 135 MR1040861
29 A S Sikora, Character varieties, Trans. Amer. Math. Soc. 364 (2012) 5173 MR2931326
30 C T Simpson, Moduli of representations of the fundamental group of a smooth projective variety, I, Inst. Hautes Études Sci. Publ. Math. (1994) 47 MR1307297
31 E Witten, Constraints on supersymmetry breaking, Nuclear Phys. B 202 (1982) 253 MR668987
32 E Witten, Toroidal compactification without vector structure, J. High Energy Phys. (1998) MR1615617